# SDR SWAA2017121118336

- Difficulty date: December 6, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 29,814 hours, 21,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACK M1669 FAILED THE CAPACITY CHECK.  R&R POWER SUPPLY  PER AMM.
